# SDR SWIA201334546

- Difficulty date: September 5, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 33,052 hours, 47,064 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AURAL WARNING WITH NO OTHER ANNUNCIATORS OR INDICATION AT THE GATE WITH PACKS ON.  FLT#6493 REPLACED AURAL WARNING UNIT.  CARGO SMOKE/FIRE TEST NORMAL.  PN 80-0557-11, SN ON 0206 & SN OFF UNK
